American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A63) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 45 of 45 found      Go to page: 1 2

[31] Mitsuru Uchiyama. Further extension of the Heinz-Kato-Furuta inequality. Proc. Amer. Math. Soc. 127 (1999) 2899-2904. MR 1654068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Takayuki Furuta and Derming Wang. A decreasing operator function associated with the Furuta inequality. Proc. Amer. Math. Soc. 126 (1998) 2427-2432. MR 1473667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] B. P. Duggal. A remark on normal derivations. Proc. Amer. Math. Soc. 126 (1998) 2047-2052. MR 1451795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Masatoshi Fujii, Jian Fei Jiang and Eizaburo Kamei. Characterization of chaotic order and its application to Furuta inequality. Proc. Amer. Math. Soc. 125 (1997) 3655-3658. MR 1415586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Tadasi Huruya. A note on $p$-hyponormal operators. Proc. Amer. Math. Soc. 125 (1997) 3617-3624. MR 1416089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Frank Hansen. Jensen's operator inequality for functions of two variables. Proc. Amer. Math. Soc. 125 (1997) 2093-2102. MR 1416088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Takayuki Furuta. Generalized Aluthge transformation on $p$-hyponormal operators. Proc. Amer. Math. Soc. 124 (1996) 3071-3075. MR 1350943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Masatoshi Fujii and Eizaburo Kamei. Mean theoretic approach to the grand Furuta inequality . Proc. Amer. Math. Soc. 124 (1996) 2751-2756. MR 1327013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] P. G. Spain. Operator versions of the Kantorovich inequality. Proc. Amer. Math. Soc. 124 (1996) 2813-2819. MR 1328379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Hong Ke Du. Another generalization of Anderson's theorem . Proc. Amer. Math. Soc. 123 (1995) 2709-2714. MR 1273496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Takayuki Furuta. An extension of the Heinz-Kato theorem . Proc. Amer. Math. Soc. 120 (1994) 785-787. MR 1169027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Takayuki Furuta. Determinant type generalizations of Heinz-Kato theorem via Furuta inequality . Proc. Amer. Math. Soc. 120 (1994) 223-231. MR 1176068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Masatoshi Fujii, Takayuki Furuta and Yūki Seo. An inequality for some nonnormal operators---extension to normal approximate eigenvalues . Proc. Amer. Math. Soc. 118 (1993) 899-902. MR 1152981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Masatoshi Fujii and Eizaburo Kamei. Furuta's inequality and a generalization of Ando's theorem . Proc. Amer. Math. Soc. 115 (1992) 409-413. MR 1091180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Hideki Kosaki. An inequality of Araki-Lieb-Thirring (von Neumann algebra case) . Proc. Amer. Math. Soc. 114 (1992) 477-481. MR 1065951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 45 of 45 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia